MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; LABOR AND DELIVERY KIT

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; LABOR AND DELIVERY KIT
Model Number SMA56DBIHF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
Anesthesia monitoring tech opened the "pack ob vag del basin ihc" pack for an ob vaginal delivery and it was missing the pack of sponges.Normally there are 5 sponges packaged in the pack.The tech obtained an additional pack of sponges to add to the delivery table to use with the patient.

Brand Name
CARDINAL HEALTH
Common Device Name
LABOR AND DELIVERY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
785 fort mill hwy.
fort mill SC 29707
MDR Report Key9859763
Report Number9859763
Device Sequence Number3836542
Product Code MLS
UDI-Device Identifier10887488814766
UDI-Public(01)10887488814766
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2020
Report Date (Section F) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSMA56DBIHF
Device Catalogue NumberSMA56DBIHF
Device Lot Number352908
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer03/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight67
Date Report Sent to FDA03/03/2020